Publications

Found 417 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Alves JF, Pinheiro V. Gibbs-Markov structures and limit laws for partially hyperbolic attractors with mostly expanding central direction. Adv. Math.. 2010;223:1706-1730.Edit
Alves JF, Luzzatto S, Pinheiro V. Markov structures and decay of correlations for non-uniformly expanding dynamical systems. Ann. Inst. H. Poincaré Anal. Non Linéaire. 2005;22:817-839.Edit
Alves JF. Stochastic behavior of asymptotically expanding maps. Discrete Contin. Dynam. Systems. 2001:14-21.
Alves JF. Invariant probability measures and non-wandering sets for impulsive semiflows. J. Stat. Phys.. 2014;157:1097-1113.
Alves JF, Araújo V, Vásquez CH. Stochastic stability of non-uniformly hyperbolic diffeomorphisms. Stoch. Dyn.. 2007;7:299-333.Edit
Alves S, Broda S. Inhabitation machines: determinism and principality. In: Ninth Workshop on Non-Classical Models of Automata and Applications, NCMA 2017, Prague, Czech Republic, August 17-18, 2017.; 2017. 5. p. 57-70p. Edit
Alves JF, Pinheiro V, Pinto AA. Explosion of smoothness for conjugacies between multimodal maps. J. Lond. Math. Soc. (2). 2014;89:255-274.Edit
Alves JF, Dias C., Luzzatto S., Pinheiro V.. SRB measures for partially hyperbolic systems whose central direction is weakly expanding.. 2016.Edit
Alves JF, Araújo V. Random perturbations of nonuniformly expanding maps. Astérisque. 2003:xvii, 25-62.Edit
Alvarez MJ, Labouriau IS, Murza A.. Limit cycles for a class of quintic Z_6-equivariant systems without infinite critical points. Bulletin of the Belgian Mathematical Society - Simon Stevin. 2014;(21):841-857.Edit
[2005-1] Almeida J. Profinite groups associated with weakly primitive substitutions .Edit
Almeida J, Azevedo A, Zeitoun M. Pseudovariety joins involving $\scr J$-trivial semigroups. Internat. J. Algebra Comput.. 1999;9:99-112.Edit
Almeida FD, Fernandes R. Projection methods based on grids for weakly singular integral equations. Applied Numerical Mathematics. 2017;Volume 114:47-54.Edit
Almeida J. Residually finite congruences and quasi-regular subsets in uniform algebras. Portugal. Math.. 1989;46:313-328.Edit
Almeida J, Zeitoun M. An automata-theoretic approach to the word problem for ω-terms over $\ssfR$. Theoret. Comput. Sci.. 2007;370:131-169.Edit
Almeida J, Ésik Z, Pin J-. Commutative positive varieties of languages. Acta Cybernetica. 2017;23(1):91-111.Edit
Almeida J. Some quasi-ordered classes of finite commutative semigroups. Semigroup Forum. 1985;32:189-200.Edit
Almeida J, Weil P. Free profinite semigroups over semidirect products. Izv. Vyssh. Uchebn. Zaved. Mat.. 1995:3-31.Edit
[2009-39] Almeida J, Klíma O. New decidable upper bound of the second level in the Straubing-Thérien concatenation hierarchy .Edit
Almeida J, Azevedo A. Implicit operations on certain classes of semigroups. In: Semigroups and their applications (Chico, Calif., 1986). Reidel, Dordrecht; 1987. 1. p. 1-11p. Edit
Almeida J, Machiavelo A. José Morgado: in memoriam. Bol. Soc. Port. Mat.. 2004:1-18.Edit
Almeida J, Delgado M.. Sur certains systèmes d'équations avec contraintes dans un groupe libre–-addenda. Port. Math. (N.S.). 2001;58:379-387.Edit
[2006-31] Almeida J, Costa JC, Zeitoun M. Complete reducibility of systems of equations with respect to R .Edit
Almeida J. On the power semigroup of a finite semigroup. Portugal. Math.. 1992;49:295-331.Edit
Almeida J, Klíma O. New decidable upper bound of the second level in the Straubing-Thérien concatenation hierarchy of star-free languages. Discrete Math. Theor. Comput. Sci.. 2010;12:41-58.Edit

Pages